# SDR DALA2024011600642

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 21,263 hours, 10,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 FWD EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: R/R FWD EPSU PER A321 AMM 33-51. OPS CK GOOD. (5525153)
